# SDR PE2A00288

- Difficulty date: October 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE FORWARD CARGO COMPARTMENT FUSELAGE FRAME AT BS 500B BETWEEN STA 22 - STA 24L WITH DENT.  L= 1.25 INCHES.  W - 1.0 INCH.  D - 0.100 INCH.  REPAIRED THE FORWARD CARGO COMPARTMENT FUSELAGE FRAME AT BS 5006 BETWEEN STA 22 - STA 24L IAW BOEING SRM 53-10-4 FIG 1.  (X)
